# SDR ASAA2019072230137

- Difficulty date: July 22, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 43,055 hours, 12,993 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, HF 1 PANEL WINDOW INDICATES FAIL IN BOTH ACTIVE AND STANDBY WINDOWS. GROUNDED - YES. CYCLED POWER TO #1 HF. ALL TUNING PANEL INDICATIONS NORMAL. HAS NO OTHER RECENT HISTORY.
